Open Access
Translator Disclaimer
2004 Boundary stabilization of wave equations with variable coefficients and memory
Shugen Chai, Yuxia Guo
Differential Integral Equations 17(5-6): 669-680 (2004).

Abstract

In this paper, the boundary stabilization of wave equations with variable coefficients and memory is considered, and the uniform energy decay rate for the problem is established by Riemannian geometry methods and sharp trace regularity.

Citation

Download Citation

Shugen Chai. Yuxia Guo. "Boundary stabilization of wave equations with variable coefficients and memory." Differential Integral Equations 17 (5-6) 669 - 680, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1174.35301
MathSciNet: MR2054941

Subjects:
Primary: 93C20
Secondary: 35B35 , 35L20 , 93D15

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 5-6 • 2004
Back to Top